| Model Number |
LPA1200M/58 |
| Medical Device Problem Code |
Signal Artifact/Noise (1036)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented for a follow up in clinic.It was noted that the right ventricular lead exhibited noise.The lead noise was reproducible with isometric testing.No intervention was performed.The patient remained in a stable condition.
Additional Manufacturer Narrative
(b)(6) 2026 is an estimated event date.01 may 2026 is an estimated therapy date for concomitant medical products.